Alert archive / Arizona / High Wind Warnings in 2010
High Wind Warning 2, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this high wind warning at Apr 4, 2010, 9:15 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 5, 2010, 9:00 AM MST. It was in force for 11 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 4, 2010, 9:15 PM MST (04:15 UTC)
- In effect from
- Apr 5, 2010, 9:00 AM MST
- Expired
- Apr 5, 2010, 8:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 11:15 AM MST | NON-TSTM WND GST 59 | Window Rock, AZ | |
| Apr 5, 11:42 AM MST | NON-TSTM WND GST 61 | Flagstaff, AZ | |
| Apr 5, 12:00 PM MST | DUST STORM | 5 W Winslow, AZ | INTERSTATE 40 CLOSED WEST OF WINSLOW DUE TO BLOWING DUST |
| Apr 5, 12:00 PM MST | DUST STORM | Leupp, AZ | NEAR ZERO VISIBILITY ON INDIAN RT 15 BETWEEN LEUPP AND BIRD SPRINGS |
| Apr 5, 12:10 PM MST | NON-TSTM WND GST 59 | Show Low, AZ | |
| Apr 5, 12:54 PM MST | NON-TSTM WND GST 59 | Doney Park, AZ | |
| Apr 5, 2:31 PM MST | NON-TSTM WND GST 70 | Two Guns, AZ | |
| Apr 5, 3:51 PM MST | NON-TSTM WND GST 58 | Lupton, AZ | |
| Apr 5, 3:57 PM MST | NON-TSTM WND GST 66 | Winslow, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2246 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
666 WWUS75 KFGZ 050415 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 PM MST SUN APR 4 2010 AZZ012>014-040-051330- /O.UPG.KFGZ.HW.A.0003.100405T1500Z-100406T0400Z/ /O.NEW.KFGZ.HW.W.0002.100405T1600Z-100406T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 915 PM MST SUN APR 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS THE STATE ON MONDAY...BRINGING STRONG WINDS TO EAST CENTRAL ARIZONA. WINDS WILL INCREASE DURING THE MORNING HOURS...BECOMING SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH BY MIDDAY. THE STRONG WINDS WILL ALSO CAUSE AREAS OF BLOWING DUST...REDUCING VISIBILITY AT TIMES ACROSS THE AREA...INCLUDING THE INTERSTATE 40 CORRIDOR. WINDS WILL SUBSIDE BY MID EVENING MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>011-015>017-039-051330- /O.UPG.KFGZ.HW.A.0003.100405T1500Z-100406T0400Z/ /O.NEW.KFGZ.WI.Y.0005.100405T1600Z-100406T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M. 915 PM MST SUN APR 4 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM AND COLD FRONT WILL APPROACH THE STATE OVERNIGHT...THEN MOVE ACROSS THE REGION ON MONDAY. BREEZY CONDITIONS WILL PERSIST FOR THE REST OF TONIGHT...THEN WINDS WILL INCREASE SUBSTANTIALLY BY MONDAY MORNING WITH SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 45 TO 55 MPH INTO EARLY EVENING MONDAY. WINDS WILL SUBSIDE BY MID EVENING MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ038-051330- /O.NEW.KFGZ.WI.Y.0005.100405T1600Z-100406T0300Z/ OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITY OF...SEDONA 915 PM MST SUN APR 4 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY. A PACIFIC STORM SYSTEM AND COLD FRONT WILL APPROACH THE STATE OVERNIGHT...THEN MOVE ACROSS THE REGION ON MONDAY. BREEZY CONDITIONS WILL PERSIST FOR THE REST OF TONIGHT...THEN WINDS WILL INCREASE SUBSTANTIALLY BY MONDAY MORNING WITH SOUTHWEST WINDS OF 25 TO 30 MPH GUSTING UP TO 45 MPH INTO EARLY EVENING MONDAY. WINDS WILL SUBSIDE BY MID EVENING MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
137 WWUS75 KFGZ 051027 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 327 AM MST MON APR 5 2010 AZZ012>014-040-051830- /O.CON.KFGZ.HW.W.0002.100405T1600Z-100406T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 327 AM MST MON APR 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING. A PACIFIC STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS THE STATE TODAY...BRINGING STRONG WINDS TO EAST CENTRAL ARIZONA. WINDS WILL INCREASE DURING THE MORNING HOURS...BECOMING SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH BY MID DAY. THE STRONG WINDS WILL ALSO CAUSE AREAS OF BLOWING DUST...REDUCING VISIBILITY AT TIMES ACROSS THE AREA...INCLUDING THE INTERSTATE 40 CORRIDOR. WINDS WILL DIMINISH BY MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>011-015>017-038-039-051830- /O.CON.KFGZ.WI.Y.0005.100405T1600Z-100406T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M. 327 AM MST MON APR 5 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING. A PACIFIC STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION TODAY. WINDS WILL INCREASE SUBSTANTIALLY BY MID MORNING WITH SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 45 TO 55 MPH UNTIL EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
925 WWUS75 KFGZ 051709 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1009 AM MST MON APR 5 2010 AZZ012>014-040-060300- /O.CON.KFGZ.HW.W.0002.000000T0000Z-100406T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 1009 AM MST MON APR 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A COLD FRONT WILL AFFECT THE STATE TODAY. WINDS WILL CONTINUE TO INCREASE DURING THE MORNING HOURS...BECOMING SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH BY LATE MORNING. THE STRONG WINDS WILL ALSO CAUSE AREAS OF BLOWING DUST...REDUCING VISIBILITY AT TIMES ACROSS THE AREA...INCLUDING THE I-40 CORRIDOR FROM TWO GUNS TO THE NEW MEXICO BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>011-015>017-038-039-060300- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-100406T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M. 1009 AM MST MON APR 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A COLD FRONT WILL AFFECT THE REGION TODAY. WINDS WILL CONTINUE TO INCREASE THROUGH THE MORNING. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 45 TO 55 MPH UNTIL EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
565 WWUS75 KFGZ 060013 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 513 PM MST MON APR 5 2010 AZZ012>014-040-060300- /O.CON.KFGZ.HW.W.0002.000000T0000Z-100406T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 513 PM MST MON APR 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A COLD FRONT WILL AFFECT THE STATE INTO THIS EVENING. VERY STRONG SOUTHWEST WINDS AT 35 TO 50 MPH WITH GUSTS OF 55 TO 70 MPH WILL CONTINUE AHEAD OF THE FRONT INTO THE MID EVENING BEFORE WEAKENING OVERNIGHT. THE STRONG WINDS WILL ALSO CAUSE AREAS OF BLOWING DUST...REDUCING VISIBILITY TO LESS THAN ONE-HALF MILE AT TIMES... INCLUDING THE INTERSTATE 40 CORRIDOR FROM TWO GUNS TO NEAR THE NEW MEXICO BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>011-015>017-038-039-060300- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-100406T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M. 513 PM MST MON APR 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A COLD FRONT MOVING INTO NORTHWEST ARIZONA THIS AFTERNOON WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS INTO THE MID EVENING...BEFORE WEAKENING OVERNIGHT. WINDS OF 25 TO 35 MPH GUSTING TO 45 TO 55 MPH ARE EXPECTED ACROSS MUCH OF NORTHERN AND EASTERN ARIZONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
463
WWUS75 KFGZ 060305
NPWFGZ
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
805 PM MST MON APR 5 2010
...BREEZY CONDITIONS WILL CONTINUE OVERNIGHT...
.A COLD FRONT APPROACHING THE REGION BROUGHT VERY STRONG WINDS TO
NORTHERN ARIZONA TODAY. FOR THE REST OF TONIGHT...BREEZY WINDS
WILL CONTINUE THOUGH SPEEDS WILL BE MUCH LIGHTER THAN EARLIER
TODAY.
AZZ012>014-040-060415-
/O.EXP.KFGZ.HW.W.0002.000000T0000Z-100406T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
805 PM MST MON APR 5 2010
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...
THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING.
WIND SPEEDS HAVE BEGUN TO DECREASE ACROSS EAST-CENTRAL ARIZONA
THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40
MPH THROUGH 10 PM MST WILL DIMINISH TO 10 TO 20 MPH OVERNIGHT.
SOME AREAS OF BLOWING DUST MAY PERSIST THROUGH AROUND 10 PM...BUT
THESE CONDITIONS SHOULD BE IMPROVING DUE TO THE DECREASING WINDS.
$$
AZZ004>011-015>017-038-039-060415-
/O.EXP.KFGZ.WI.Y.0005.000000T0000Z-100406T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...
FOREST LAKES...SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M.
805 PM MST MON APR 5 2010
...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...
THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING.
IT WILL REMAIN BREEZY OVERNIGHT AHEAD OF A COLD FRONT...THOUGH
WIND SPEEDS WILL REMAIN MOSTLY BELOW ADVISORY CRITERIA. SOUTHWEST
TO WEST WINDS OF 20 TO 30 MPH GUSTING NEAR 40 MPH THROUGH 10 PM
WILL DECREASE TO 10 TO 20 MPH OVERNIGHT.
$$
JJWhat forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this high wind warning went out at Apr 4, 9:00 PM MST, 15 minutes earlier.
Area forecast discussion, Apr 4, 9:00 PM MST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 PM MST SUN APR 4 2010 .SYNOPSIS...BREEZY CONDITIONS WILL CONTINUE OVERNIGHT AS A PACIFIC LOW PRESSURE SYSTEM APPROACHES ARIZONA. ON MONDAY...A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL BRING VERY STRONG WINDS...COOLER TEMPERATURES...AND A CHANCE OF SHOWERS. HIGH PRESSURE WILL BUILD BACK INTO THE SOUTHWEST BY MIDWEEK WITH A WARMING TREND AND DRY CONDITIONS. && .DISCUSSION...WINDS ALOFT WILL CONTINUE TO STRENGTHEN OVERNIGHT AS A POWERFUL STORM SYSTEM MOVES ONTO THE WEST COAST. WINDS WILL GENERALLY BE IN THE 10-20 MPH RANGE WITH SOME GUSTS TO 40 MPH OR HIGHER IN THE USUAL DOWNSLOPE WIND AREAS (DONEY PARK...HOUSEROCK VALLEY). BY MONDAY...THE STORM SYSTEM WILL MOVE TOWARD THE STATE WITH STRONG WINDS DEVELOPING FOR MOST AREAS DURING THE MORNING. THE STRONGEST WINDS ARE ANTICIPATED OVER THE LITTLE COLORADO RIVER VALLEY (GUSTS 55 TO 65 MPH)...WHERE A HIGH WIND WARNING HAS BEEN ISSUED. THIS AREA MAY ALSO SEE AREAS OF BLOWING DUST REDUCING VISIBILITY...INCLUDING ALONG INTERSTATE 40. ELSEWHERE ACROSS NORTHERN ARIZONA...A WIND ADVISORY HAS BEEN ISSUED...WITH GUSTS 45-55 MPH COMMON. IN ADDITION...THE COLD FRONT WILL BRING A CHANCE OF SHOWERS AND COLDER TEMPERATURES...WITH THE BEST CHANCE OF SHOWERS ACROSS THE NORTHERN THIRD OF THE STATE. .PREV DISCUSSION (230 PM MST)...TUESDAY...A TRAILING WEATHER DISTURBANCE FROM THE NORTH WILL BRING GUSTY NORTHERLY WINDS...COOLER TEMPERATURES AND A VERY SLIGHT CHANCE OF SHOWERS. FOR WEDNESDAY AND THE END OF THE WEEK...TEMPERATURES WILL BEGIN TO WARM ON WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE REGION. BY THURSDAY...DAYTIME WINDS WILL LIKELY SWITCH BACK TO SOUTHWESTERLY AS THE HIGH PRESSURE AXIS SLIPS EAST OF ARIZONA. FAIR AND BREEZY WEATHER IS THEN EXPECTED THROUGH SATURDAY. && .AVIATION...FOR THE 06Z PACKAGE...SOUTHWEST WINDS WILL INCREASE AND BECOME STRONGER AFTER 16-18Z MONDAY BECOMING 20-30G40KTS...WITH AFTERNOON GUSTS EXCEEDING 50KTS IN SOME LOCATIONS. AREAS OF BLOWING DUST MAY OBSCURE THE TERRAIN AS WELL...MAINLY FOR POINTS NORTH OR EAST OF KFLG. ALSO EXPECT AN INCREASING CHANCE OF SHOWERS AND MVFR CONDITIONS MONDAY AFTERNOON AND EVENING...PRIMARILY FOR HIGHER ELEVATION LOCATIONS ACROSS FAR NORTHERN ARIZONA. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A COLD FRONT WILL MOVE ACROSS THE AREA MONDAY AND MONDAY NIGHT WITH MUCH STRONGER WINDS...INCREASING RELATIVE HUMIDITIES...AND A CHANCE OF RAIN AND SNOW SHOWERS. NORTH WINDS WILL BRING DRY AND COOL CONDITIONS ON TUESDAY. WEDNESDAY THROUGH FRIDAY...TEMPERATURES WILL BE WARMER EACH DAY WITH MINIMUM RH OF 10 TO 18 PERCENT. EXPECT TYPICAL SPRINGTIME SOUTHWEST BREEZES OF 10 TO 20 MPH THURSDAY AND FRIDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... 1) HIGH WIND WARNING MONDAY 9 AM TO 8 PM MST AZZ012>014-040. 2) WIND ADVISORY MONDAY 9 AM TO 8 PM AZZ004>011-015>017-038-039 && PUBLIC....................JJ AVIATION/FIRE WEATHER.....KD VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 4, 3:19 PM MST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 319 PM MST SUN APR 4 2010 AZZ004>018-037>040-050630- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 319 PM MST SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TONIGHT A PACIFIC LOW PRESSURE SYSTEM WILL APPROACH NORTHERN ARIZONA OVERNIGHT. STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE UNTIL SUNSET. BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH WILL THEN CONTINUE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION MONDAY. THE MAIN IMPACT OF THIS SYSTEM WILL BE STRONG SOUTHWEST WINDS OF 25 TO 40 MPH...GUSTS UP TO 60 MPH WILL BE POSSIBLE. AS A RESULT...A HIGH WIND WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM...WHITE MOUNTAINS...AND YAVAPAI COUNTY MOUNTAINS FROM MONDAY MORNING THROUGH MONDAY EVENING. HIGH PRESSURE WILL BUILD INTO THE SOUTHWEST BY MIDWEEK WITH A WARMING TREND AND DRY CONDITIONS.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:15 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 23 hr |
Nearby
High Wind Warnings in Arizona, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.